# SDR QXEA200602102

- Difficulty date: August 15, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CARGO PIT FLOOR STEP RISER FORWARD SIDE LOWER "L" CHANNEL CORRODED AT LEFT HAND INBOARD SEAT TRACK AFT END AND 12" OUTBOARD OF SEAT TRACK, STATION X600.0 AND Z101.84.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND 51-20-36.
